# SDR CA051104011

- Difficulty date: October 22, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Braero BAE1251000
- Engine: Pwa PW305B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW305B
- Part serial: 305118
- Condition: Power Loss
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING A TRAINING TOUCH-AND-GO MANEUVER, THE ENGINE ROLLED BACK IN POWER AND THE LOW OIL PRESSURE WARNING ANNUNCIATED.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND AN UNSCHEDULED LANDING CARRIED OUT.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
